# SDR IXXA06SMN003S

- Difficulty date: January 5, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, NR 3 ENGINE - RAIL FITTING CORRODED AT 12 O' CLOCK POSITION, YN 278.000 (RT SIDE).  REMOVED LEVEL I CORROSION FROM RAIL FITTING IAW DC-8 SRM 51-1-8 PAGES 17-18 (MATERIAL THICKNESS: 0.130, BLEND OUT: 0.005, REMAINING THICKNESS: 0.125) FOUND WITHIN ALLOWABLE LIMITS IAW CFM56 MM 78-31-20 PAGES 609-610.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
